# SDR DALA2023050403481

- Difficulty date: May 1, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N948DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38731
- Aircraft time: 24,579 hours, 11,955 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2747031) DURING INSPECTION FOUND AFT CARGO COMPT RT TRANISTION PANEL HAS CORROSION MULTIPLE PLACES F.S 727I+8" TO F.S 767. DOT 2-045. FABRICATED REPLACEMENT PANEL FROM BAC1496377-7075-T62 IAW B737-900 SRM 53-00-53-2R REPAIR 6, INSTALLED REPLACEMENT TRANS PANEL IAW B737-900 SRM 51-40-02-OG.
